MAUDE Adverse Event Report: CALDERA MEDICAL TVT-CAL-OBTURATOR; GYNECARE TVT OBTURATOR W LASR

CALDERA MEDICAL TVT-CAL-OBTURATOR; GYNECARE TVT OBTURATOR W LASR
Catalog Number TVT-CAL-OBTURATOR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pelvic Pain (4865)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Description of the incident: serious pelvic pain, difficult to walk, repeated tendonitis, chronic fatigue.

Brand Name
TVT-CAL-OBTURATOR
Common Device Name
GYNECARE TVT OBTURATOR W LASR
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace dr.
suite 140
westlake village 91361
Manufacturer (Section G)
ETHICAN SARL-NEUCHATEL
puits-godet 20
neuchatel 2000,
WZ  
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village 91361
MDR Report Key22898568
Report Number3003990090-2025-01608
Device Sequence Number8957841
Product Code OTN
UDI-Device Identifier10705031062306
UDI-Public10705031062306
Combination Product (Y/N)N
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberTVT-CAL-OBTURATOR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale